# SDR FDEA201003180902

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 69185741
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LOWER T/E CHORD ANGLE REPAIR DOUBLER AT INBD UPSTOP PAD IS CRACKED.  REMOVED NR 7 SLAT T/E CHORD IAW SRM 57-30-2. LOCATED AND DRILLED NEW T/E CHORD.  BAC 1514-1559-2024 T3511 PO 2001728 DIM. 113.7500" IN LENGTH IAW SRM 57-30-5 AND 57-50-2, FIG 2. INSTALLED NEW CHORD IAW SRM 51-30-2 REV 102.
